# SDR FDEA201508232693

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 301 hours, 16,013 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING FL 230 GOT ECAM FUEL ADVISORY, LT INNER WAS READING 16.5 & RT INNER READING APPROX 10.5, WITHIN 2 MINUTES WENT DOWN TO MATCH RT INNER, THEN WENT 4.0 BELOW RT INNER.  RELEASED FOR SERVICE IAW MEL 28-42-01-05 CATEGORY C, EXPIRATION 02 SEPT 15.    LT INNER TANK INDICATIONS INOPERATIVE.  EITHER FUEL TO KNOWN QTY OR, AFTER REFUELING VERIFY TANK QTY WITH MAG LEVEL INDICATORS & ROD INCREMENT READINGS ARE RECORDED IN AML & EAML.  FOUND INTERMITTENT CODES 331, 022, 502 & 960.  CODE 7.07 WAS CONTINUOUS.  PLACED LT INNER FQI SYS ON MEL 28-42-01-05.
